# SDR UPS96220216

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON EXTERIOR FUSELAGE SKIN ABOVE AFT CARGO DOOR.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW 53-10-1.  REMOVED DAMAGED SKIN AND FABRICATED REPAIR PARTS IAW TRANCO EWO - 96-2307, SRM'S 53-30-0, 51-10-2, 51-20-1.
